J.R.M. Hosking, J.R. Wallis, et al.
Report - UK Institute of Hydrology
We obtain recursive formulas for the expected values of order statistics from the Cantor distribution defined by Lad and Taylor (Statist. Probab. Lett. 13 (1992) 307-310), and for a skew generalization of it. The formulas are used to calculate the L-moments of the distribution. © 1994.
J.R.M. Hosking, J.R. Wallis, et al.
Report - UK Institute of Hydrology
J.R.M. Hosking
Journal of Statistical Planning and Inference
Hongxia Yang, J.R.M. Hosking, et al.
Journal of Forecasting
Lilian Shiao-Yen Wu, J.R.M. Hosking, et al.
International Journal of Forecasting